# SDR DALA2022101300601

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N259CB
- Make and model: Piper PA-28-181
- Aircraft serial: 2881004
- Engine: Lyc IO360B4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Part number: 4373
- Part serial: 17060084
- Condition: Worn
- Location: Magneto Pawl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO REJECTED AS PAWL RIVETS WERE EXTREMELY WORN. THE PAWL RIVETS CONTINUALLY STRUCK THE HOUSING OF THE MAGNETO, SHAVING OFF METAL, AND CONTAMINATING THE ENGINE WITH NON-FERROUS METAL. RECOMMEND TO INSPECT THE METOLOGY OF THE RIVETS FOR CORRECT TEMPER, WHICH IF NOT FOUND, THE PAWLS COULD COME APART AND POSSIBLY CAUSE LOSS OF ENGINE POWER.
